MathSciNet Relay Station
MathSciNet bibliographic data
MR1654578 14J60 (14D20 14M25 14N15 15A42 20G05 47B15)
Klyachko, Alexander A. Stable bundles, representation theory and Hermitian operators. Selecta Math. (N.S.) 4 (1998), no. 3, 419–445.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement